# SDR AU960203

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07136084
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRUT ATTACHMENT BULKHEAD CRACKED ON LH SIDE - CRACK STARTS AT BEND RELIEF NOTCH AND GOES UNDER THE STRUT ATTACHMENT FITTING -CRACK LENGTH APPROXIMATELY 9.525MM (0.375IN)
